Items where Year is 2010

Up a level
Export as [feed] Atom [feed] EPP RSS 2.0 [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: Article | Book
Number of items: 20.

Article

Acar, Ummahan and Harmanci, Abdullah (2010) Principally supplemented modules. Albanian J. Math., 4 (3). pp. 79-88. ISSN 1930-1235

Aliouche, Abdelkrim (2010) Common fixed point theorems in fuzzy metric spaces via properties. Albanian J. Math., 4 (3). pp. 67-77. ISSN 1930-1235

Babu, G. V. R. and Alemayehu, G. N. and Prasad, K. N. V. V. Vara (2010) Common fixed point theorems of generalized contraction, Zamfirescu pair of maps in cone metric spaces. Albanian J. Math., 4 (1). pp. 19-29.

Beshaj, Lubjana (2010) Singular locus on the space of genus 2 curves with decomposable Jacobians. Albanian J. Math., 4 (4). pp. 147-160.

El-Mahassni, Edwin (2010) Exponential sums for nonlinear recurring sequences in residue rings. Albanian J. Math., 4 (1). pp. 3-13.

Gaba, Radu and Justus, Benjamin (2010) Some computation problems arising in Fontaine theory. Albanian J. Math., 4 (4). pp. 213-221. ISSN 1930-1235

Hellström, Christian (2010) Creating variational integrators with a computer algebra system. Albanian J. Math., 4 (4). pp. 105-121. ISSN 1930-1235

Kilicman, A. and Salleh, Z. (2010) Mappings and decompositions of pairwise continuity on pairwise nearly Lindelöf spaces. Albanian J. Math., 4 (2). pp. 31-47. ISSN 1930-1235

Krämer, Walter (2010) Verification methods and symbolic computations. Albanian J. Math., 4 (4). pp. 123-133. ISSN 1930-1235

Malaschonok, Natalia (2010) A parallel algorithm for analytical solving of partial differential equations systems. Albanian J. Math., 4 (4). pp. 171-179. ISSN 1930-1235

Middeke, Johannes (2010) Conversion between Hermite and Popov normal forms using an FGLM-like approach. Albanian J. Math., 4 (4). pp. 181-193. ISSN 1930-1235

Noiri, T. and Khan, M. (2010) On regular semi generalized closed sets. Albanian J. Math., 4 (2). pp. 49-56. ISSN 1930-1235

Noor, Muhammad Aslam (2010) Solvability of extended general mixed variational inequalities. Albanian J. Math., 4 (1). pp. 13-17.

Noor, Muhammad Aslam (2010) Three-step projection methods for nonconvex variational inequalities. Albanian J. Math., 4 (3). pp. 89-96. ISSN 1930-1235

Romańczuk, Urszula and Ustimenko, Vasyl (2010) On the key exchange with matrices of large order and graph based nonlinear maps. Albanian J. Math., 4 (4). pp. 203-211. ISSN 1930-1235

Slavyanov, S. Yu. and Kazakov, A. Ya. and Vukajlović, F. R. (2010) Relations between Heun equations and Painleve equations. Albanian J. Math., 4 (4). pp. 195-201. ISSN 1930-1235

Talebi, Y. and Amoozegar, T. and Moniri Hamzekolaei, A. R. (2010) On τ-øplus-supplemented modules. Albanian J. Math., 4 (2). pp. 57-65. ISSN 1930-1235

Ustimenko, V. and Wroblewska, A. (2010) On the key exchange with nonlinear polynomial maps of degree 4. Albanian J. Math., 4 (4). pp. 161-170. ISSN 1930-1235

Ustimenko, Vasyl (2010) Schubert cells in Lie geometries and key exchange via symbolic computations. Albanian J. Math., 4 (4). pp. 135-145. ISSN 1930-1235

Book

Shaska, Tanush (2010) Albanian Journal of Mathematics, volume 4, 2010. Albanian J. Math., 4 . Albanian Journal of Mathematics, Vlora, Albania. ISBN 978-1-60985-023-4

This list was generated on Mon Jun 1 19:14:51 2020 UTC.